# SDR SCNA07014

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 25,433 hours, 9,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK MAINTENANCE FOUND THE EMERGENCY LIGHT BATTERY BACKS AT R1, R2, AND L2 DOORS FAILED CAPACITY CHECK.  MAINTENANCE THEN REPLACED THE BATTERY PACKS AT THE R1, R2, AND L2 DOOR.
